# SDR ASAA2021010333799

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,286 hours, 8,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT QRH EXTINGUISHED OCCURRED DURING CLIMBOUT.  GROUNDED-YES.  PERFORMED B737-900 FIM 30-41 TASK 801 NO FAULT NOTED.  FAULT WAS INTERMITTENT.
